Social Anxiety Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
2,403 Posts
Did you have this "restlessness" before you took Risperdal? It could be a symptom called "acathisia" caused by neuroleptics. Or do you already know this? You may try Congentin or Propranolol of course, nobody can predict if and how good they help you. I've never heard of Benadryl withdrawal except when very high doses have been abused for longer times. I would not suggest you middle-longterm benzodiazepine therapy for this problem, withdrawal is restlessness x 100. But you may use some Ativan as needed when you are in public the next time, ask your Pdoc. As Risperdal has helped you so much it's hard to speak it out, but you may need to change to another antipsychotic that doesn't give you this side effect. Think about increasing your Lexapro dosage to 20mg too.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top